# SDR UPS00833309

- Difficulty date: June 12, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stiffener
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, VERTICAL STAB TOP STA ZY284 T/E WEB STIFFENER L-ANGLE HAS CORROSION FWD SIDE OF WEB.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW DC8 SRM 55-2-0.  MAT ID PO 331530 S1646835 PER DC8 DRWG 5611400.  FAB STIFFENER IAW DC8 DRWG 5611400.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-20D.
